AMS peer-reviewed journals are of the highest quality in mathematical research. Our journals have been published since 1891 and cover a broad range of mathematics. Each journal is managed by editors who are prominent in their fields, and each is unique in its offering of articles, book reviews, and reports. In addition to publishing and distributing printed journals, the AMS offers searchable electronic versions that are available prior to the print versions. When the journal is available in electronic format, the electronic version is considered the version of record. Get information on how to subscribe to our journals or browse our current subscription rates.
NEW! AMS journal contributors receive 15% off Charlesworth's specialist language editing and publication support services.
All articles submitted to journals published by the AMS are peer-reviewed. The AMS has a single blind peer-review process in which the reviewers know who the authors of the manuscript are, but the authors do not have access to the information on who the peer reviewers are.
Conformal Geometry and Dynamics provides a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. These include complex dynamics--and real dynamics using complex techniques--Kleinian groups, hyperbolic geometry, Teichmüller theory, and quasiconformal mappings. The journal seeks high quality original papers of both a research and an expository nature. Research in these subjects has been very lively, and the interplay between individual areas has enriched them all. Color graphics are encouraged. Conformal Geometry is a fully open access journal freely available to all readers and with no publishing fees for authors. Published in electronic format only.Discontinuity of a degenerating escape rate
( view abstract )Discontinuity of a degenerating escape rate
We look at degenerating meromorphic families of rational maps on --holomorphically parameterized by a punctured disk--and we provide examples where the bifurcation current fails to have a bounded potential in a neighborhood of the puncture. This is in contrast to the recent result of Favre-Gauthier that we always have continuity across the puncture for families of polynomials; and it provides a counterexample to a conjecture posed by Favre in 2016. We explain why our construction fails for polynomial families and for families of rational maps defined over finite extensions of the rationals .
Browse the free archive.
Journal of the AMS is devoted to research articles of the highest quality in all areas of pure and applied mathematics. Published quarterly in both print and electronic formats.A proof of the shuffle conjecture
( view abstract )A proof of the shuffle conjecture
We present a proof of the compositional shuffle conjecture by Haglund, Morse and Zabrocki [Canad. J. Math., 64 (2012), 822-844], which generalizes the famous shuffle conjecture for the character of the diagonal coinvariant algebra by Haglund, Haiman, Loehr, Remmel, and Ulyanov [Duke Math. J., 126 (2005), 195-232]. We first formulate the combinatorial side of the conjecture in terms of certain operators on a graded vector space whose degree zero part is the ring of symmetric functions over . We then extend these operators to an action of an algebra acting on this space, and interpret the right generalization of the using an involution of the algebra which is antilinear with respect to the conjugation .
Definably amenable NIP groups
( view abstract )Definably amenable NIP groups
We study definably amenable NIP groups. We develop a theory of generics showing that various definitions considered previously coincide, and we study invariant measures. As applications, we characterize ergodic measures, give a proof of the conjecture of Petrykowski connecting existence of bounded orbits with definable amenability in the NIP case, and prove the Ellis group conjecture of Newelski and Pillay connecting the model-theoretic connected component of an NIP group with the ideal subgroup of its Ellis enveloping semigroup.
Browse the free archive 1988 - 2012.
Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics. Areas covered include numerical analysis, computational discrete mathematics, including number theory, algebra and combinatorics, and related fields such as stochastic numerical methods. Articles must be of significant computational interest and contain original and substantial mathematical analysis or development of computational methodology. Published six times per year in both print and electronic formats.loading...
Memoirs of the AMS is devoted to the publication of research in all areas of pure and applied mathematics. Manuscripts accepted for publication are similar in nature to those published in Transactions of the American Mathematical Society and meet the same editorial requirements. To be accepted by the editorial board, manuscripts must be correct, new, and significant. Furthermore, they must be well written and of interest to a substantial number of mathematicians. Papers appearing in the Memoirs are generally at least 80 and not more than 200 published pages in length. Papers less than 80 or more than 200 published pages require the approval of the Managing Editor of the Transactions/Memoirs Editorial Board.
Each issue contains either a single monograph or a group of related papers. A subscription consists of six mailings, each typically containing four or more numbers. Available in both print and electronic formats. Subscription and single issues.
Proceedings of the AMS is devoted to shorter research articles (not to exceed 15 printed pages) in all areas of pure and applied mathematics. To be published in the Proceedings, a paper must be correct, new, and significant. Furthermore, it must be well written and of interest to a substantial number of mathematicians. Piecemeal results, such as an inconclusive step toward an unproved major theorem or a minor variation on a known result, are in general not acceptable for publication. Longer papers may be submitted to the Transactions of the AMS. Published monthly in both print and electronic formats.loading...
Proceedings of the AMS, Series B, is a Gold Open Access electronic-only journal devoted to shorter research articles (not to exceed 15 published pages) in all areas of pure and applied mathematics. To be published in the Proceedings, Series B, a paper must be correct, new, and significant. Furthermore, it must be well written and of interest to a substantial number of mathematicians. Piecemeal results, such as an inconclusive step toward an unproved major theorem or a minor variation on a known result, are in general not acceptable for publication. Longer papers may be submitted to the Transactions of the AMS, Series B.Published in electronic format only.
Representation Theory is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. Representation Theory is a fully open access journal freely available to all readers and with no publishing fees for authors. Published in electronic format only.loading...
Published since 1900, Transactions of the AMS is devoted to research articles in all areas of pure and applied mathematics. To be published in the Transactions, a paper must be correct, new, and significant. Furthermore, it must be well written and of interest to a substantial number of mathematicians. Piecemeal results, such as an inconclusive step toward an unproved major theorem or a minor variation on a known result, are in general not acceptable for publication. Papers of less than 15 printed pages that meet the above criteria should be submitted to the Proceedings of the AMS. Published monthly in both print and electronic formats.loading...
Transactions of the AMS, Series B, is a Gold Open Access electronic-only journal devoted to research articles in all areas of pure and applied mathematics. To be published in the Transactions, Series B, a paper must be correct, new, and significant. Furthermore, it must be well written and of interest to a substantial number of mathematicians. Piecemeal results, such as an inconclusive step toward an unproved major theorem or a minor variation on a known result, are in general not acceptable for publication. Papers of less than 15 published pages that meet the above criteria should be submitted to the Proceedings of the AMS, Series B. Published in electronic format only.
Our member journals, Notices of the AMS and Bulletin of the AMS, are the most widely distributed and read high-level mathematics journals in the world. Both are "open access" that is, they are freely available online to all members and non-members alike.
Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only. Published quarterly in both print and electronic formats.loading...
Abstracts is published four times a year and includes the abstracts for the annual winter meeting and the spring and fall sectional meetings. Abstracts of invited hour addresses and papers presented in special sessions or sessions for contributed papers are published. Published in print format only.
The AMS has a long tradition of publishing journals in translation. Sugaku Expositions is the latest addition to our list, and is available in print and electronic formats starting with 2017 issues.
The St. Petersburg Mathematical Journal is a cover-to-cover translation into English of Algebra i Analiz, published six times a year by the mathematics section of the Russian Academy of Sciences. Published in both print and electronic formats.
Theory of Probability and Mathematical Statistics is a cover-to-cover translation into English of Teoriya Imovirnostei ta Matematichna Statistika, published by Kiev University. Published two times per year in both print and electronic formats.
Transactions of the Moscow Mathematical Society, is a translation of Trudy Moskovskogo Matematicheskogo Obshchestva, and contains the results of original research in pure mathematics. The journakl is published once per year in both print and electronic formats.
Sugaku Expositions contains translations into English of expository articles from the journal Sugaku, published by Iwanami Shoten, publishers for the Mathematical Society of Japan. Published biannually, each issue of Sugaku Expositions contains several expository articles that provide highly informative accounts of a variety of current areas of research. Published in both print and electronic formats starting with 2017 issues.
The Quarterly of Applied Mathematics contains original papers in applied mathematics which have a close connection with applications. An author index appears in the last issue of each volume.
The Moscow Mathematical Journal is an international quarterly published by the Independent University of Moscow and the department of mathematics of the Higher School of Economics, and distributed by the American Mathematical Society.
With an Editorial Board comprising some of the best young mathematicians from India, together with worldwide distribution by the AMS, the Journal of the Ramanujan Mathematical Society is of significant interest to a wide spectrum of the mathematical public.
The Astérisque offers six to eight issues a year featuring monographs, renowned seminars, and conference proceedings, including proceedings of the Bourbaki Seminar. Each volume deals with only one subject and articles are chosen for their ability to show a research branch from a new perspective.
The Bulletin de la Société Mathématique de France treats subjects covering the whole of mathematics. The articles, written in French or English, are submitted to an editor who is chosen from among the best international specialists in the area. Articles submitted are original and the results are thoroughly demonstrated.
The Memoires de la Société Mathématique de France is approximately 400 pages in length per year and is divided into 4 numbers. Each number is a monograph or a series of articles on a single subject. The editorial committee has brought this journal to the forefront in scientific quality.
The Journal of Operator Theory is a carefully peer-reviewed journal that endeavours to publish significant articles in all areas of operator theory, operator algebras, and closely related domains. Two volumes are published each year and each volume consists of two issues.
The Journal of Algebraic Geometry is devoted to research articles in algebraic geometry, singularity theory, and related subjects such as number theory, commutative algebra, projective geometry, complex geometry, and geometric topology.
Remote Access, is a mechanism by which users can "pair" their various web browsing devices (smartphones, tablets, laptops, desktops) with an institution's network, allows users to access AMS electronic products when not connected to a host institution's network. The AMS permits authorized users (faculty, staff, students, and visiting faculty) to pair mobile devices with a host institution's subscriptions.